# SDR Y2PA20121014050

- Difficulty date: October 14, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N215US
- Make and model: Doug DC-9-32
- Aircraft serial: 47480
- Aircraft time: 84,731 hours, 74,586 cycles
- Engine: Pwa JT8D9A
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5100303
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD HALF OF CABIN EMERGENCY LIGHTS IN CEILING FOUND TO BE INOPERATIVE DURING INSPECTION.  MX REPOSITIONED THE BATTERIES IN PACKS B5-24 AND B5-32.  EMERGENCY LIGHTS OPERATIONALLY CHECKED GOOD IAW MM 33-53-00.  THE BATTERIES WERE REPOSITIONED FOR BETTER CONTACT.
